# SDR ASOA2012122802722

- Difficulty date: December 21, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 9,702 hours, 6,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE DRAG ANGLE CRACKED NEAR PAX DOOR ASSIST PULLEY. [OPEN]
